I’ve taken 8m Lantus pen for 3 months, injecting into stomach. Lately stomach is extended. Never had this problem before. Can insulin be to blame?
Q: I've taken 8m Lantus pen for 3 months, injecting into stomach. Lately stomach is extended. Never had this problem before. Can insulin be to blame?
Lumps or bumps around the injection site may be due to repeatedly administering insulin to the same location. It's important to rotate the area where you inject insulin to minimize the chances of developing scar tissue and fatty deposits at the injection site. However, a bloated or distended abdomen is likely due to other causes and should be discussed with your doctor.
Answered By dLife Expert: Franziska Spritzler, RD, CDE
Certified diabetes educator and registered dietitian living in Southern California.
The content of this website, such as text, graphics, images, and other material on the site (collectively, “Content”) are for informational purposes only. The Content is not intended to be a substitute for, and dLife does not provide, professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this site. If you think you may have a medical emergency, call your doctor or 911 immediately. dLife does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on this site. Reliance on any information provided by dLife, its employees and other contributors or visitors to this site is done solely at your own risk. Any information you submit to dLife or this site may be published on this site and in other dLife products. dLife retains all rights to all contributions including submitted questions and expert answers.